# SDR 9JLA2021052726312

- Difficulty date: May 7, 2021
- Submitted: May 27, 2021
- Operation: Air carrier
- Aircraft: N12ND
- Make and model: Cessna 560XL
- Aircraft serial: 5605084
- Aircraft time: 8,854 hours, 7,009 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE FLIGHT CREW REPORTED THAT THE CABIN DOOR ANNUNCIATOR LIGHT ILLUMINATED JUST AFTER TAKEOFF. THE CREW RAN THE CHECKLIST AND ELECTED TO RETURN BACK TO THE AIRPORT FOR LAND AND INVESTIGATION. THE MAINTENANCE TECH DETERMINED THE DOOR LOCKING MECHANISM REQUIRED CLEANING AND LUBRICATION. GRIT AND DEBRIS WAS DETERMINED TO BE GUMMING UP THE SWITCH. OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURN TO SERVICE.
